# SDR CALA2021080401251

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 13N00001101
- Condition: Corroded
- Location: Frm 64 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BAY 63, 64 STGR 42R, 41R SKIN REPAIR CORRODED.   REMOVED AND REPLACED DISCREPANT SKIN REPAIR AT FR63-64 STR 41R-4 2R IAW A320 DWG 60N00001 AND 13N00001 AND A320 SRM 51-44-11-801.
